# SDR CALA9901555

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13331
- Make and model: Boeing 7373T0
- Aircraft serial: 23569
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM CORRODED AT STA 500D, S28R.  REPAIRED IAW SRM 53-30-12.
